On Regularly Generated Double Sequences

Totur U., ÇANAK İ.

FILOMAT, vol.31, no.3, pp.809-822, 2017 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 31 Issue: 3
  • Publication Date: 2017
  • Doi Number: 10.2298/fil1703809t
  • Title of Journal : FILOMAT
  • Page Numbers: pp.809-822


In this paper, we introduce regularly generated sequences for double sequence of real numbers, and obtain some Tauberian theorems for (C;1;1) summability method using the concept of regularly generated sequence.